# SDR N6WA2013050901

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 20,475 hours, 13,807 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Lt Cowl
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT COWL ANTI-ICE CAUTION MESSAGE. R & R LT COWL ANTI-ICE VALVE IAW AMM 30-22-01, OP'S CHECK GOOD AT THIS TIME.
